MAUDE Adverse Event Report: CLARIUS MOBILE HEALTH CORP. CLARIUS ULTRASOUND SCANNER; DIAGNOSTIC ULTRASOUND SYSTEM AND ACCESSORIES

CLARIUS MOBILE HEALTH CORP. CLARIUS ULTRASOUND SCANNER; DIAGNOSTIC ULTRASOUND SYSTEM AND ACCESSORIES
Model Number C3 HD3
Medical Device Problem Code Misconnection (1399)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device hardware was not physically returned to clarius.However, the device software (clarius app) was evaluated by clarius customer support team.The issue was successfully resolved by uninstalling and then reinstalling the application.The report was re-submitted on october 17th 2024 due to the following report failure notice: "the report identifier year is not valid".
 
Event or Problem Description
During a diagnostic evaluation in an emergency room in canada, a physician encountered a connectivity issue with clarius ultrasound scanner c3 hd3 while attempting to assess a patient presenting with abdominal pain and suspected fluid accumulation.The malfunction did not result in death, serious injury, or any significant adverse device-related outcomes.However, the malfunction caused a delay in diagnostic that could have exacerbate the patient's condition and lead to a death, serious injury or significant device experience if it were to reoccur in an emergency environment.The event was reported to clarius on september 11th, 2024 and the clarius scanner c3 hd3 has been cleared by the fda under 510(k) #k213436.The malfunction identified under this report occurred due to a connection issue between clarius app and clarius scanner because of a clarius app pilot update ( clarius app 11.3.1 to clarius app 11.3.2).The issue was successfully resolved by uninstalling and then reinstalling the application.

Brand Name
CLARIUS ULTRASOUND SCANNER
Common Device Name
DIAGNOSTIC ULTRASOUND SYSTEM AND ACCESSORIES
Manufacturer (Section D)
CLARIUS MOBILE HEALTH CORP.
2980 virtual way #205
vancouver, british columbia V5M 4 X3
CA  V5M 4X3
Manufacturer (Section G)
CLARIUS MOBILE HEALTH CORP.
2980 virtual way #205
vancouver, british columbia V5M 4 X3
CA   V5M 4X3
Manufacturer Contact
clara coutiere
2980 virtual way #205
vancouver, british columbia V5M 4-X3
CA   V5M 4X3
MDR Report Key20471171
Report Number2023204-2024-00001
Device Sequence Number20674817
Product Code IYN
UDI-Device Identifier07540205001189
UDI-Public07540205001189
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K213436
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC3 HD3
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2024
Initial Report FDA Received Date10/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/20/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown